Journal article icon

Journal article

EXTENSION OF DISPLACEMENT LIMITS IN MULTIPLE-EXPOSURE SEQUENCES OF APPARENT MOTION

Publication status:
Published

Actions


Authors


SNOWDEN, R More by this author
BRADDICK, O More by this author
Journal:
PERCEPTION
Volume:
16
Issue:
2
Pages:
263-263
Publication date:
1987
ISSN:
0301-0066
URN:
uuid:4120e6cf-4d97-49a1-9e04-1fd33d7c5cee
Source identifiers:
21687
Local pid:
pubs:21687

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP